# SDR AALA960481

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTING IN THE FORWARD CABIN AND MAIN CABIN DIM.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING WIRE BETWEEN FIRST CLASS AND MAIN CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
